# SDR HEEA978865

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 214175249101
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FLUCTUATION DURING START AND OCCASIONALLY DURING FLIGHT.
